Please complete answer the following questions to receive your CE credit for the course. You will need to receive an 80% on the evaluation to receive credit
0 of 10 Questions completed
You have already completed the evaluation before. Hence you can not start it again.
Evaluation is loading…
You must sign in or sign up to start the evaluation.
You must first complete the following:
Time has elapsed
Congratulations on completing the webinar. To print your certificate, please click the above link navigate to the front page.
An Ig nurse is about to see a naïve patient with a diagnosis of primary immunodeficiency. The physician order is for 40gm of a 10% Ig, as well as 500ml of normal saline intravenously for hydration. How should the hydration be handled?
A 62 year old patient with multifocal motor neuropathy has a creatinine level of 3.0 and is to receive his first dose of Ig. What considerations should be given regarding the choice of product?
A 42-year-old male, who has been receiving IVIG for 5 years, the last 2 years at home. During a visit, he tells you he’s concerned about medical waste. He shows you his supply closet that is over flowing. What actions can the nurse take to ease his concerns?
A patient with B cell defects will present with the following clinical symptoms:
Recurrent upper and lower respiratory infections, diarrhea, and paucity of tonsils are classic signs of a B cell defect.
The Ig nurse is discussing clinic symptoms with a patient with T lymphocyte defects. The Ig nurse know that these patients typically present with the following clinical symptoms:
The nurse is caring for a patient diagnosis of MMN. The patient asks the nurse, “How will MMN affect my ability to continue to work?” The nurse’s response should be based on the understanding that:
32 y/o female presents with complaint of frequent nosebleeds and blood in stool. On assessment petechia of the legs and widespread bruising is noted. The patient relays she has rheumatoid arthritis which was diagnosed about 2-3 years ago. Which disorder is most likely to be diagnosed?
Halfway into the infusion of Ig through peripheral vascular access via pump at 125ml/hr, the Ig nurse notices that the patient has redness with a streak 1 inch above the insertion site. The nurse should:
Patient is receiving his initial infusion of SCIG and the nurse notices half-way through the infusion the patient experiences leaking at each of the SC needle insertion sites. What recommendation would you make to the patient and the infusion company for the next infusion?
SCIG site reactions are common and expected early in therapy. Reactions, such as erythema and swelling should be consistent with the volume of product infused and the amount of subcutaneous tissue at infusion site. Site reactions should decrease over 24-48 hours as drug is absorbed and should diminish in frequency with subsequent infusions. What patient teaching regarding minimizing site reactions should occur?